| Catalog Number |
382512 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.
Event or Problem Description
It was reported that foreign matter was found on a needle.A nurse was about to start an iv on a patient and uncapped the needle to see ¿something dark¿ attached to the needle tip.May even be a bug.